# SDR FDEA202409201665

- Difficulty date: September 20, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: A5796030000251
- Part serial: FH1224
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON LH CTR FLAP   NOSE SKIN BTW RIB 23~24 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING FLUSH DOUBLER REPAIR WITHOUT REPAIR RECORD AND DETERMINED   IT NOT CONFORMITY ANY FAA APPROVED DATA,REPORTED TO FEDEX ENGINEER THEN   PERFORMED THE NEW FLUSH DOUBLER REPAIR ON LH CTR FLAP NOSE SKIN BTW RIB 20~25 ,IAW EA 6-5750-T0381059, CLASSIFIED AS MAJOR PER GMM 6-2-100.  MAJOR REPAIR.
